BibTeX record journals/jcphy/LiangWWY18

download as .bib file

@article{DBLP:journals/jcphy/LiangWWY18,
  author    = {Wenquan Liang and
               Xiu Wu and
               Yanfei Wang and
               Changchun Yang},
  title     = {A simplified staggered-grid finite-difference scheme and its linear
               solution for the first-order acoustic wave-equation modeling},
  journal   = {J. Comput. Physics},
  volume    = {374},
  pages     = {863--872},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcp.2018.08.011},
  doi       = {10.1016/j.jcp.2018.08.011},
  timestamp = {Sun, 02 Jun 2019 20:43:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/LiangWWY18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics